# SDR 05FDEA03936

- Difficulty date: November 22, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 37,578 hours, 28,022 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP OUTBOARD TRACK FORWARD MOUNTING BOLT HOLES, BORES HAVE CORROSION.  REAMED HOLES 2 EACH TO REMOVE CORROSION WITHIN LIMITS IAW.  BAC OHM 57-40-01 NO CORROSION NOTED.  FABRICATED AND CAD PLATED AND INSTALLED 2 EACH REPAIR BUSHINGS IAW OHM 57-40-01.  REFERENCE FEDEX N/R N00730.  SIGNED BY TIMCO MECH 4678 AND QC280.
